# SDR REXA2017122001308

- Difficulty date: December 20, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 7,593 hours, 5,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT ANGLE AT FWD SIDE OF F.S. 280 CROSSBEAM HAS CORROSION BETWEEN RBL11 AND LBL11. REMOVED AND REPLACE FLOOR PANEL SUPPORT ANGLE IAW SRM 51-42-06.
